# SDR UPS99229367

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, SHEAR TIE CRACKED AND FASTENER SHEARED STA 720 BETWEEN STR 20R AND 21R.  REPAIRED SHEAR TIE AT STA 720 BETWEEN STR 20R AND 21R PER SRM 53-10-4 AND 51-20-1.
